# SDR SIMA200501907

- Difficulty date: January 13, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 8,493 hours, 7,948 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FORWARD CABIN FLOOR GUSSET FRAME 20 TO FRAME 23 HAS CORROSION IN SEVERAL AREAS.  INSTALLED NEW FLOOR GUSSET IAW SRM.  AIRCRAFT RETURNED TO SERVICE. (SW21200502486) (K)
